I was recently prescribed Lexapro for my OCD, and I'm also bi-polar. I have found that the Lexapro makes my mood swings less frequent, but more severe, which is besides the point. I have been experiencing hot flashes and a lot more sweating than usual lately. Anyone else experiencing this too? Or prescribed Lexapro for OCD?
I took it and it worked just a little faster than some of the others that I have heard of but I was warned it can take up to 4 weeks to have a better effect I had the sweating (I just thought well thats a side effect thatI will just have to tolerate) I didn't look for others at the time to ask but it happened to me and after reading what you wrote I would tend to think maybe that is exactly not an uncommon thing to happen, as far as OCD I don't know I would not be surprised at all, have you used Tegertol? I had problems with that I guess its like other meds what will help one person will not help another please take good care and if you continue with bothersome problems at least run it by the prescriber you take care
i was on lexapro for depression and anxiety for over 5 years , i had to stop bc it stopped working for me. I am 48 and having terrible hot flashes and they are not from the lexapro and it also didnt help me with the ocd . I have tried many meds though for bi pol that made me sweat terribly so it may not be an uncommon side effect- recently went on Latuda so am now wondering if it is causing the hot flashes to be worse.. hmmm
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2011 • 2 answers
Posted 13 Sep 2011 • 5 answers
Lexapro to Zoloft - has anyone tried Zoloft for OCD, how did you find it, have heard horror stories?
Posted 26 Jul 2012 • 3 answers
Obsessive Compulsive Disorder - hi, I have ocd and Im bipolar too. Im taking flovaxamin(250mg) for 2
Posted 12 Sep 2012 • 1 answer
Posted 13 Nov 2015 • 1 answer